Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sweaty plams/feet
Mar 25, 2005

Dear Dr. Young,

Recently poz. Can you explain what causes sweaty palms/feet in HIV? Mine seem to be constantly so that even when i take a shower my palms become clamy. Not on any meds so it cant be that.

Thanks

Response from Dr. Young

Thanks for your post.

I'm not entirely sure what might be causing your symptoms, though clearly they are disturbing to you. The fact that you're not taking HIV medications reminds all of us that not all symptoms that persons with HIV experience are dur to drugs.

I'd speak to your doctor about the symptoms that you're experiencing.

Good luck, thanks for reading. BY



Previous
financial aide for treatment?
Next
I hate HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement